# SDR CA130829011

- Difficulty date: August 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Condition: Failed
- Location: Magneto
- Part time: 310 hours
- Component: Magneto
- Component part number: BL6006169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO BLOCK FOUND WITH THE BUSHING VERY LOOSE IN THE BLOCK.
